# SDR ABXA060193

- Difficulty date: March 29, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,188 hours, 26,915 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 58940257
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS ALONG THE UPPER EDGE OF CUTOUT, IN THE INNER SKIN OF THE AFT CARGO DOOR.  TRIMMED OUT CRACKED IAW REA D852-53568.
